I am 30 years old and have asthma. I am taking Ventolin, Singulair, and Advair 250/50. For the first 18 years of my life, I was on Theophylline. After I was taken off of that, it seems like I have had issues ever since. For the last few years, I have developed shortness of breath without hearing any wheezing. Here is the weird thing: when I exercise moderately, I don't struggle witih my shortness of breath. It's only doing things like going up a flight of stairs, slight hills, etc. It has gotten to the point where I feel short of breath when speaking a long sentence. When I go up a short flight of steps, my heart is racing by the time I get to the top and have to catch my breath. I had a stress test done a few months ago and everything came back fine. I also had a PFT done about 6 months ago. I don't recall the specific results, other than it said I was better in some numbers and worse in others. I do remember the nurse saying that the number that talks about lung volume was really good? I am going to see a pulmonologist at the end of this month but this has become very frustrating. The fact of having SOB during routine tasks but not having a big issue exercising doesn't make sense to me and is hard to explain to my regular dx. I am concerned that I have something else going on with my lungs besides just asthma? I have been on and off Singulair over the years...has anyone experienced SOB symptoms by going on Singulair?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.